# SDR USAA050216

- Difficulty date: January 27, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PANEL CRACKED 1 INCH, LEFT LEADING EDGE LOWER SKIN PANEL AT SLAT STATION 3.25.  FILLER AND DOUBLER INSTALLED PER TYPICAL REPAIR 57-41-02.  (M)
